Alert archive / Wisconsin / Gale Warnings in 2009

Gale Warning 6, NWS Green Bay, WI

April 6, 2009

NWS Green Bay, WI issued this gale warning at Apr 6, 2009, 4:33 AM CDT. It took effect at Apr 6, 2009, 7:00 AM CDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 6, 2009, 4:33 AM CDT (09:33 UTC)
In effect from
Apr 6, 2009, 7:00 AM CDT
Expired
Apr 6, 2009, 9:49 PM CDT
In force
15 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

781 
WHUS73 KGRB 060933
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
433 AM CDT MON APR 6 2009

...STRONG NORTH WINDS EXPECTED THROUGH TODAY...

.A LOW PRESSURE SYSTEM OVER OHIO WILL MOVE EAST INTO WESTERN NEW
YORK...DEEPENING AS IT DOES. STRONG NORTHERLY WINDS ON THE
BACKSIDE OF THE STORM SYSTEM...WILL CONTINUE TO AFFECT LAKE
MICHIGAN INTO TUESDAY.

LMZ541-061745-
/O.EXT.KGRB.SC.Y.0024.000000T0000Z-090406T1200Z/
/O.NEW.KGRB.GL.W.0006.090406T1200Z-090407T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
433 AM CDT MON APR 6 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT THIS
MORNING...
...GALE WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. THE
SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT THIS
MORNING. 

NORTH WINDS TO 30 KNOTS WITH GUSTS UP TO 40 KTS ARE EXPECTED TODAY
OVER THE WATERS OF LAKE MICHIGAN AROUND DOOR COUNTY. WAVES FROM 4
TO 7 FT ARE EXPECTED. WINDS AND WAVES WILL DIMINISH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ542-543-061745-
/O.CON.KGRB.SC.Y.0024.000000T0000Z-090407T1200Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
433 AM CDT MON APR 6 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. 

NORTH WINDS OF 20 TO 30 KNOTS AND WAVES OF 4 TO 7 FT WILL CONTINUE
THROUGH TODAY...WITH WINDS DIMINISHING TO 15 TO 25 KTS TONIGHT..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
3 follow-up statements
215 
WHUS73 KGRB 061504
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1004 AM CDT MON APR 6 2009

...STRONG NORTH WINDS EXPECTED THROUGH TODAY...

.LOW PRESSURE OVER LAKE ERIE WILL MOVE TO WESTERN NEW YORK...DEEPENING
AS IT DOES. STRONG NORTHERLY WINDS ON THE BACKSIDE OF THE STORM SYSTEM
WILL CONTINUE TO AFFECT LAKE MICHIGAN INTO TUESDAY.

LMZ541-062315-
/O.CON.KGRB.GL.W.0006.000000T0000Z-090407T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1004 AM CDT MON APR 6 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. NORTH
WINDS TO 30 KNOTS WITH GUSTS UP TO 40 KTS ARE EXPECTED TODAY OVER THE
WATERS OF LAKE MICHIGAN AROUND DOOR COUNTY. WAVES FROM 4 TO 7 FT ARE
EXPECTED. WINDS AND WAVES WILL DIMINISH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ542-543-062315-
/O.CON.KGRB.SC.Y.0024.000000T0000Z-090407T1200Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1004 AM CDT MON APR 6 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. 

NORTH WINDS OF 20 TO 30 KNOTS AND WAVES OF 4 TO 7 FT WILL CONTINUE
THROUGH TODAY...WITH WINDS DIMINISHING TO 15 TO 25 KTS TONIGHT..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
158 
WHUS73 KGRB 062136
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
436 PM CDT MON APR 6 2009

...STRONG NORTH WINDS EXPECTED THROUGH TODAY...

STRONG LOW PRESSURE WILL TRACK ACROSS THE NORTHEASTERN STATES
TONIGHT...AND INTO EASTERN CANADA ON TUESDAY. BRISK WINDS WILL
BECOME NORTHWEST EARLY TONIGHT...AND REMAIN BRISK THROUGH TUESDAY.
THESE WINDS WILL CONTINUE TO GENERATE HIGH WAVES DURING THIS TIME.

LMZ541-070300-
/O.CON.KGRB.GL.W.0006.000000T0000Z-090407T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
436 PM CDT MON APR 6 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. 

A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. NORTH
WINDS TO 30 KNOTS WITH GUSTS UP TO 40 KTS ARE EXPECTED THIS
EVENING OVER THE WATERS OF LAKE MICHIGAN AROUND DOOR COUNTY. WAVES
FROM 4 TO 7 FT ARE EXPECTED. WINDS AND WAVES WILL DIMINISH
OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ542-543-070545-
/O.CON.KGRB.SC.Y.0024.000000T0000Z-090407T1200Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
436 PM CDT MON APR 6 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. 

NORTH WINDS OF 20 TO 30 KNOTS AND WAVES OF 4 TO 6 FT WILL
CONTINUE THROUGH THE OVERNIGHT HOURS...WITH WINDS DIMINISHING TO
15 TO 25 KTS BY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
192 
WHUS73 KGRB 070249
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
949 PM CDT MON APR 6 2009

...STRONG NORTHWEST WINDS WILL CONTINUE THROUGH TUESDAY
AFTERNOON...

STRONG LOW PRESSURE WILL TRACK ACROSS THE NORTHEASTERN STATES
OVERNIGHT...AND INTO EASTERN CANADA ON TUESDAY. BRISK NORTHWEST WINDS WILL
CONTINUE...AND GENERATE HIGH WAVES THROUGH TUESDAY AFTERNOON.

LMZ541-071100-
/O.CAN.KGRB.GL.W.0006.000000T0000Z-090407T0300Z/
/O.NEW.KGRB.SC.Y.0025.090407T0249Z-090407T2100Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
949 PM CDT MON APR 6 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT TUESDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

STRONG NORTHWEST WINDS TO 30 KTS...WITH HIGHER GUSTS ARE EXPECTED
OVERNIGHT THROUGH TUESDAY AFTERNOON...OVER THE WATERS OF LAKE
MICHIGAN AROUND DOOR COUNTY. WAVES FROM 4 TO 6 FT ARE EXPECTED
THROUGH TUESDAY MORNING...BEFORE SUBSIDING TO 3 TO 5 FT BY
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-071100-
/O.EXT.KGRB.SC.Y.0024.000000T0000Z-090407T2100Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
949 PM CDT MON APR 6 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT TUESDAY.

NORTH WINDS OF 20 TO 25 KNOTS AND WAVES OF 3 TO 5 FT WILL
CONTINUE THROUGH TUESDAY AFTERNOON...BEFORE DIMINISHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Apr 6, 4:20 AM CDT, 13 minutes earlier.

Area forecast discussion, Apr 6, 4:20 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
420 AM CDT MON APR 6 2009

.SHORT TERM...TODAY THROUGH TUESDAY.

HIGHLY AMPLIFIED PATTERN OVER COUNTRY THIS PERIOD WITH UPPER TROF
OVER THE GREAT LAKES AND RIDGE OVER THE WEST. HAVE FOLLOWED NAM
IN SHORT TERM AS IT VERIFIED WELL AT 6Z. SURFACE LOW OVER OHIO TO
CONTINUE TO DEEPEN AS IT MOVES INTO NEW YORK LATER TODAY. STRONG
GRADIENT BETWEEN LOW AND HIGH DROPPING SOUTH THROUGH THE PLAINS TO
BRING BLUSTERY CONDITIONS TO THE AREA THROUGH TONIGHT. CLOUDS
CONTINUE TO ROTATE AROUND LOW OVER STATE HOLDING TEMPERATURES UP
EARLY THIS MORNING. PARTIAL CLEARING THIS MORNING AS DRIER AIR
MOVES IN...BEFORE SHORT WAVE NORTH OF LAKE SUPERIOR MOVES THROUGH
THIS AFTERNOON AND EVENING. WILL STAY WITH PREVIOUS FORECAST
THOUGHTS OF ONLY FLURRIES/ISOLATED LIGHT SNOW SHOWERS FOR THIS
AFTERNOON WITH CONTINUED CYCLONIC FLOW AND STEEP LLVL LAPSE RATES. FOR
TONIGHT...NAM SUGGESTS CLOUDS CURRENTLY SHIFTING SOUTH THROUGH
ONTARIO TO AFFECT AREA. HAVE BUMPED TEMPS UP A BIT GIVEN EXPECTED
CLOUD COVER.

RIDGE BUILDS IN FOR TUESDAY. TEMPERATURES TO SLOWLY RECOVER...
THOUGH REMAIN BELOW SEASONAL NORMS.

.LONG TERM...TUE NGT THRU NXT SUNDAY. SPLIT FLOW WL CONT THRU THE
END OF THE WEEK WITH THE MORE ACTIVE SRN BRANCH BRINGING TWO UPR
LOWS INTO THE CONUS. SPD DIFFERENCES REMAIN THE BIGGEST HURDLE
AMONG THE MDLS AS THE FIRST UPR LOW PASSES WELL TO OUR SOUTH
THU/FRI. THE SECOND UPR LOW MAY ALSO STAY TO OUR SOUTH...BUT NOT
AFFECT NE WI TIL EARLY NXT WEEK. TEMPS EXPECTED TO BE NEAR NORMAL
THRU NXT WEEKEND.

NW FLOW TO PERSIST OVR THE WRN GREAT LKS TUE NGT WITH THE MDLS
INDICATING A WEAK SFC TROF SLIDING SEWD INTO AT LEAST THE WRN
THIRD OF WI BY 12Z WED. THERE IS ALSO A RATHER STG SHRTWV WHICH
THE MDLS MOV INTO THE NRN PLAINS DURING THE NGT. WHILE NO PCPN IS
EXPECTED...ANTICIPATE AT LEAST AN INCREASE IN MID/HI CLDS AND HAVE
INCREASED CLD CVR THROUGHOUT NE WI. DUE TO MORE CLDS IN THE VCNTY...
HAVE ADDED A COUPLE OF DEGS TO THE MIN TEMPS FROM THE PREV FCST.

THE SHRTWV RACES SE INTO NRN IL ON WED AS THE SFC TROF COMPLETES
ITS TREK ACROSS WI. MSTR AVAILABILITY APRS TO BE AN ISSUE AS FCST
SNDNGS INDICATE THAT THE LOW LVLS OF THE ATM DO NOT SATURATE.
WHILE A FEW SPRINKLES ARE PSBL...NOT ENUF COVERAGE TO MENTION IN
THE FCST...THUS A DRY FCST LEFT ALONE. GUID MAY BE TOO OPTIMISTIC
WITH TEMPS CONSIDERING A DECENT DOSE OF MID/HI CLDS OVRHD. PREFER
THE COOLER MAV GUID AS A STARTING POINT...BUT EVEN KNOCKED A FEW
DEGS OFF OF THOSE VALUES.

ATTN SHIFTS BACK TO THE ROCKIES WED NGT WHERE THE FIRST UPR LOW TO
BE MOVG EAST DUE TO AN UPSTREAM KICKER HEADED TOWARD THE PACIFIC
NW. GFS ALREADY AHD OF THE OTHER MDLS AND BASED ON ITS PERFORMANCE
OVR THE PAST SEVERAL WEEKS (TOO FAST/TOO STG)...PREFER TO USE THE
SLOWER SPD OF THE ECMWF/UKMET/CANADIAN. A QUIET NGT FOR NE WI
UNDER MOSTLY CLR TO PARTLY CLDY SKIES AND TEMPS JUST A BIT BLO
NORMAL (20S TO AROUND 30). AS THE UPR LOW ENTERS THE CNTRL/SRN
PLAINS ON THU...A STRENGTHENING SFC LOW IS FCST TO RESIDE OVR
EITHER SRN KS OR NRN OK. INCREASING SOUTHERLY WNDS AHD OF THIS
SYSTEM WL BEGIN TO TAP GULF MSTR AND TRANSPORT THE MSTR TOWARD THE
MO VALLEY RGN BY 00Z FRI. NE WI TO BE PROTECTED BY AN AREA OF HI
PRES...THUS A DECENT AMT OF SUNSHINE EXPECTED WITH TEMPS PERHAPS A
DEG OR TWO WARMER THAN WED.

THE SYSTEM IS PROGGED TO MOV ALMOST DUE EAST TOWARD THE TN VALLEY
BY FRI AND WITH HI PRES ESSENTIALLY ANCHORED FROM ONTARIO TO NRN
SECTIONS OF THE GREAT LKS...IT APRS THAT NE WI WL NOT BE AFFECTED
WITH ANY PCPN. OTHER THAN MORE SUN NORTH/MORE CLDS SOUTH...THE
TRANQUIL WEATHER TO CONT ACROSS THE FCST AREA. AS THIS SYSTEM
HEADS TOWARD THE MID-ATLANTIC STATES ON SAT...HI PRES TO REMAIN
THE DOMINANT FORCE OVR NE WI. ONLY PBLM COULD BE THE EASTERLY WNDS
WHICH WOULD KEEP TEMPS IN CHECK...ESP FOR THE LKSHR COUNTIES WHERE
READINGS WL BE STUCK IN THE MID 40S FOR MAX TEMPS ON SAT.

THE SECOND UPR LOW IS EXPECTED TO BE PUSHING ACROSS THE ROCKIES
AND INTO THE CNTRL PLAINS NXT SUNDAY. TOO EARLY TO TELL WHAT
IMPACT THIS SYSTEM WL EVENTUALLY HAVE FOR NE WI AND IT WOULD NOT
BE UNTIL MON AT THE EARLIEST (IF AT ALL). SUNDAY LOOKS NICE WITH
WARMING TEMPS FOR ALL EXCEPT RIGHT ALONG THE BAY AND LAKE.
&&

.AVIATION...MAINLY VFR CIGS AND VSBYS TODAY...WITH CLOUDS
LESSENING TONIGHT AWAY FROM LAKE SUPERIOR. SOME PATCHY MVFR CIGS
POSSIBLE WITH ISOLATED SW THIS AFTERNOON AS COLD AIR ALOFT/UPPER
DISTURBANCE MOVES THROUGH. ISOLD TO SCT LAKE EFFECT CLOUDS/-SW
POSSIBLE THROUGH PERIOD RHI AND NORTH.
&&

.MARINE...GALE WARNING ISSUED FOR NORTHERN LAKE NEARSHORE ZONE FOR
TODAY. STRONG NORTH TO NORTHWEST GRADIENT...INCREASING INSTABILITY
OVER LAKE AS COLD AIRMASS SHIFTS SOUTH AND FUNNELING OF WINDS
THROUGH PASSAGES AROUND NORTHERN DOOR COUNTY...WILL LEAD TO
FREQUENT GUSTS IN GALE FORCE RANGE.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TE/KALLAS
Hazardous weather outlook, Apr 5, 5:20 AM CDT, 23 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
520 AM CDT SUN APR 5 2009

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-061030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
520 AM CDT SUN APR 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND
NORTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A STORM SYSTEM IS EXPECTED TO BRING LIGHT SNOW TO PARTS OF
NORTHEAST WISCONSIN TODAY AND TONIGHT. SNOW ACCUMULATIONS OF ONE
TO THREE INCHES ARE POSSIBLE...MAINLY SOUTH OF A WAUSAU TO GREEN
BAY LINE. HIGHER AMOUNTS ARE EXPECTED OVER SOUTHERN WISCONSIN.

IN ADDITION...INCREASING NORTH WINDS WILL CAUSE SOME BLOWING OF
THE SNOW...MAKING FOR POSSIBLE HAZARDOUS DRIVING CONDITIONS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-061030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
520 AM CDT SUN APR 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

GALE FORCE GUSTS ARE POSSIBLE OVER NORTHERN LAKE MICHIGAN MONDAY AS THE
STORM SYSTEM DEEPENS FURTHER OVER NEW YORK.

Nearby

Gale Warnings in Wisconsin, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.